# SDR SWIA2023061406

- Difficulty date: June 6, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N292SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000764
- Aircraft time: 10,015 hours, 7,990 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Odor
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: RH RECIRC FAN INOPC: MEL 21-24-1ACAT: 'C' DUE 6/16/23AFTER POWERING UP AIRPLANE ITÂ€™S SMELLED LIKE A ELECTRICAL FIRE. THROUGH OUT THE CABIN AND FLIGHT DECK (FLT 3784 FILED CLOSED)JUN 06, 2023  STATION: TUS--PERFORMED TROUBLESHOOT OF SMELL IN CABIN AND FLIGHT DECK PER ERJ 175 FIM 21-22-00. FOUND RH RECIRC FAN INOP. DEFERRED RH RECIRC FAN PER ERJ 175 MEL 21-24-1A. MX ACTIONS COMPLIED WITH. PLACARDS INSTALLED. JUN 13, 2023  STATION: BOI -- REMOVED AND REPLACED RH RECIRC FAN IN REFERENCE WITH AMM 21-24-01. OPS CHECK GOOD OF THE RH RECIRC FAN SEE CP 26752444 FOR FURTHER ACTION
